Couldn't find what you looking for?

TRY OUR SEARCH!

:-( my daughter of 20 came to me with problem which she had to tell me she was having intercourse. NO one wants that but ok I deal. Her symptoms are sores developing on her labia. Nurse at hospital told her she probably had a yeast infection when she went in. The doctor prescribed an antibiotic for just in case the tests came back positive. He said he didn't think it was anything. And two days later, she just wiped the skin off her labia. Her nose started bleeding and won't stop. I gave her some nosebleedTRC. an otc med. for the lesion i gave her dermaplast first that didn't work, so we tried a triple antibiotic; still burning and itching, so we tried monostat, no relief, vulvar creams, vagisil, carmex even. None stopped the itching. I told her to keep taking the antibiotic but I think it is something worse. I thought maybe staph or syphillis, or vulvodynia but i cannot think of a thing that would also cause her nose to bleed also and this morning she called and said she had another lesion.

Loading...

syphilis could cause nose bleeding. Something else is wrong with her. However it could be the antibiotic that is making her worse. I would say go to a different doctor.
Reply

Loading...

Antibiotic for yeast infection? Are you sure??? Maybe you got it wrong! it should be anti-mycotic medicine! The yeast infection would only get worse from antibiotics.
Reply

Loading...